The existence of a unique solution of the hyperbolic functional differential equation

Adrian Karpowicz

Abstract

n/a
Author Adrian Karpowicz IM
Adrian Karpowicz,,
- Institute of Mathematics
Journal seriesDemonstratio Mathematica, ISSN 0420-1213
Issue year2014
Vol47
No4
Pages866-877
Keywords in Englishexistence theorem, functional differential equation, hyperbolic equations
DOIDOI:10.2478/dema-2014-0070
URL http://www.degruyter.com/view/j/dema.2014.47.issue-4/dema-2014-0070/dema-2014-0070.xml
Languageen angielski
LicenseJournal (articles only); published final; Uznanie Autorstwa - Użycie Niekomercyjne - Bez utworów zależnych (CC-BY-NC-ND); with publication
Score (nominal)11
ScoreMinisterial score = 8.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 11.0, 20-12-2017, ArticleFromJournal
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back